# SDR A6WA2019102946965

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Component: Spoiler
- Component part number: 601R108222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B GRND SPOILER HAS DENT ON BOTTOM SURFACE.   REPAIRED RT WING I/B GRND SPOILER BOTTOM SURFACE IAW AWAC-CRJ257-01361 REV IR DATE 10/26/2019
